# SDR AWXA0002262

- Difficulty date: September 3, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N150AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23218
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65C375903
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT SIDE OF BULKHEAD BS 178 RBL 0.5 WL 187.5.  CUT OUT DAMAGED AREA OF CENTER WEB AT FS 178 WL 186.5 TO 188.5 IAW B737-300 SRM 53-10-08 PG 210-215 FIG 203. INSTALLED REPAIR DOUBLER FILLERS AND SHIMS IAW B737-300 SRM 53-10-08 PGS 210-215 FIG 203.
